Breaking the Silence of Drug Overdose- Wilson Ighodalo 

0
Drug overdose is very common now among youths. An overdose is considered a life-threatening emergency. People who take in addictive drugs on a regular basis often find that they need to take more and more of the same drug in order to feel the euphoria they crave.
Brain cells become accustomed to the ongoing presence of drugs and it takes bigger doses to overcome brain cell
inertia and deliver a big punch of charge with a drug hit.
To keep these charged brain cells happy, people then take bigger drug doses, but those big doses can overwhelm the body’s vital systems.
When that happens, people can
overdose, and sadly, overdose is common. Signs of overdose include unconsciousness, slow and irregular breathing, cold body temperature, sweating, vomitting, unusual  heart rate, chest pain, anxiety or disorientation, seizures an shivering.

That means families and friends simply must know what overdose symptoms are. That way, they can provide vital help and attention in the event of an overdose.
These are the signs that could indicate that an overdose is happening.

Codeine is not water, neither is Tramadol food but recovery is possible by seeking help and thinking anti-drugs. The society is to support and don’t punish, as well as stop all forms of stigmatisation.
... Ighodalo is the President, The Drug Salvation Foundation and 

Focal Person, South West Zone.

Community Intervention Network on Drugs (CIND) Nigeria, a network of CSOs working on drugs in Nigeria.